RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 73–77 (Mi faa316)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Morse Theory Relations for Coxeter–Dynkin Diagrams

G. G. Ilyuta

Independent University of Moscow

DOI: https://doi.org/10.4213/faa316

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 219–222

Bibliographic databases:

UDC: 515.1
Received: 15.12.1998

Citation: G. G. Ilyuta, “Morse Theory Relations for Coxeter–Dynkin Diagrams”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 73–77; Funct. Anal. Appl., 34:3 (2000), 219–222

Citation in format AMSBIB
\Bibitem{Ily00}
\by G.~G.~Ilyuta
\paper Morse Theory Relations for Coxeter--Dynkin Diagrams
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 73--77
\mathnet{http://mi.mathnet.ru/faa316}
\crossref{https://doi.org/10.4213/faa316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802323}
\zmath{https://zbmath.org/?q=an:0977.58013}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 219--222
\crossref{https://doi.org/10.1007/BF02482414}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165392400010}


Linking options:
  • http://mi.mathnet.ru/eng/faa316
  • https://doi.org/10.4213/faa316
  • http://mi.mathnet.ru/eng/faa/v34/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “A'Campo–Gusein-Zade diagrams as partially ordered sets”, Izv. Math., 65:4 (2001), 687–704  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:228
    Full text:105
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020